Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Geometry of dynamical trajectories at a point of equilibrium


Authors: Edward Kasner and Aaron Fialkow
Journal: Trans. Amer. Math. Soc. 41 (1937), 314-320
MSC: Primary 70H99; Secondary 34A26, 37C27
DOI: https://doi.org/10.1090/S0002-9947-1937-1501904-5
MathSciNet review: 1501904
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70H99, 34A26, 37C27

Retrieve articles in all journals with MSC: 70H99, 34A26, 37C27


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501904-5
Article copyright: © Copyright 1937 American Mathematical Society